I have three medical concerns that I think might be related. One is that I have soreness in my left armpit, another is that my left ankle has been swollen lately, and finally I have a one in circle ark that looks like a faded bruise in my left groin. There is no swelling associated with this and no pain. The last one has been persistent for a few months (and the circle got darker when I went on Bactrim for a UTI but then got lighter again). Could these three things be related? Is there any cause for concern?
Welcome to icliniq.com.
Since when are you suffering from this condition?
It may be reactive arthritis (Reiter's syndrome) in which urethritis or UTI (urinary tract infection) followed by joint swelling and rash. It may be associated with dry mouth and dry eyes. It may be a different entity like groin rash which may be a fungal infection. Joint swelling may be due to arthritis or gout or crystal-induced inflammation.
Left axillary pain may be due to herpes zoster or boils or shoulder joint arthritis or rotator cuff problem or hypothyroidism. Until examination is done it is difficult to say what it is. Get it done urine culture and sensitivity, CRP (C-reactive protein), ESR (erythrocyte sedimentation rate), and x-ray of left ankle joint. Use tablet Naproxen 250 mg twice a day for five days. Keep limb on elevation mode while sleeping. Please review with reports or consult with your physician he will examine and treat you accordingly.
Was this answer helpful?|
Thank you doctor,
The armpit soreness has been happening for about a week. The ankle swelling has been happening for a couple of weeks (but maybe heat related), and the groin bruise/mark has been visible over a few months.
Welcome back to icliniq.com.
Groin bruising may be a side effect of bacterium (usually cause rash) or if it is itching then the possibility of fungal infection or allergy. In gonococcal urethritis or chlamydia, it may present like UTI and joint swelling and rash (reactive arthritis).
To control reactive arthritis you have to get it done culture sensitivity of urine and a vaginal swab. First control the infection then you may recover soon. You may use capsule Doxycycline 100 mg twice a day for one week. (Do not use if you are pregnant). Use Terbinaforce plus cream locally twice a day for five days. Send me a photograph of a rash.
So review with the above reports or consult with your physician.
Was this answer helpful?|
Query: Hi doctor, I am 32 years old and suffering from forceful urination and urine direction is towards the left side. I do have itching, burning feeling in urethra, anus, and penis. I have been prescribed Afzoo, Kcit and Cranpac D. That does not seem to be working. I think my symptoms match with urethri... Read Full »
Query: Hi doctor, A few days ago I was diagnosed with UTI infection. I was put on antibiotics, and the ER doctor sent my urine for a culture. My doctor told me that Klebsiella pneumoniae is present in my urine culture and referred me to a specialist. What does it mean? I am 23 years old and sexually active... Read Full »
Query: Hi doctor, A few months ago, I was suffering from UTI and followed by vaginal dryness. Right now, I feel occasional sharp pain in my vagina, which subsides after a while. Also, I am getting pain during intercourse. I wanted to know the ways to treat this vaginal dryness. I had urine and culture t... Read Full »
Ask your health query to a doctor online?Ask a General Medicine Physician Now